# SDR AUS20030980

- Difficulty date: September 24, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Corroded
- Location: Te Flap
- Part time: 9,439 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT TRAILING EDGE FLAP SUPPORT RIBS CORRODED AT HINGE BRACKETS. MINOR EXTERNAL CORROSION ON FLAPS RESULTED IN FLAPS BEING DESKINNED AND INSPECTED UPON WHICH THE SERIOUS INTERNAL CORROSION WAS FOUND.
